Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight after paxil

Posted by camilla dawn on January 10, 2000, at 2:16:17

In reply to Re: Losing weight after paxil, posted by roof8 on January 5, 2000, at 15:10:47

I gained over thirty five pounds on paxil. The weight gain was immediate and dramatic. I continue to excercise and eat healthily but haven't lost a bit of it. It seems impossible to loose any of the weight gained. I gained between seven to ten pounds each week while on the drug. I got off of it as soon as I could but was stuck with the weight. THe truly distressing thing about it was that at the time I was in peek physical condition with a fast metabolism. That's all changed and I spend every other day infron of the mirror in tears. I don't even want to hear the name of this drug anymore.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:camilla dawn thread:1386